Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been feeling short of breath and weak. I also take insulin. I am wondering if welchol is causing the new problems.
1 answer • 31 Oct 2009
... last 5 years I am on Inj. Huminsulin 30/70, 30 units per day, T. Glynase XL 5 mg one daily, T. Glyciphase SR 500 mg, one daily, T. Listril 10 mg, ...
2 answers • 31 Dec 2009
My sister was diagnosised with a fatty liver. The np that she's been seeing gave her 45mg Actos to help her liver. She has no diabetic problems ...
1 answer • 27 Aug 2010
In 2007, my mother was diagnoised with End Stage Liver disease. They only gave her 3 months to live and was placed on hospice home care. Her disease ...
3 answers • 2 Jan 2011
I have two questions that I am hoping someone can help me with. I was just recently diagnosed with early diabetes. It is not pre diabetes, but the ...
4 answers • 5 May 2011